MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS; CATHETER, PERCUTANEOUS

PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS; CATHETER, PERCUTANEOUS
Model Number 518-036-B
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of peripheral arterial disease.Currently, she has gangrene of left lower extremity.Procedure: interventional radiology arteriogram, left lower extremity angiogram with stent placement to left common iliac.During the procedure, the metal markers for catheter became dislodged and moved.Surgeon was able to manipulate markers without harm to the patient.Manufacturer response for catheter, percutaneous, quick-cross (per site reporter), will follow up.

Brand Name
QUICK-CROSS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key19380552
Report Number19380552
Device Sequence Number15379395
Product Code DQY
UDI-Device Identifier00813132029364
UDI-Public(01)00813132029364(11)231205(17)251205(10)F7523M05A
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/02/2024
Report Date (Section F) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number518-036-B
Device Catalogue Number518-036
Device Lot NumberF7523M05A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Date Report Sent to FDA05/02/2024